# SDR DXTA2021122754060

- Difficulty date: December 23, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 5,550 hours, 4,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 50537040901
- Part serial: NSN
- Condition: Defective
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FUSELAGE STRUCTURE: REPEAT WRITE-UP . LOUD HOWLING WITH VIBRATION FELT UNDER COCKPIT AREA . STARTED DURING CLIMBOUT THRU 2000 FEET AND STOPPED ONCE IN LEVEL CRUISE FLIGHT. HOWLING STARTED AGAIN DURING DECENT FROM 16000 FT DOWN TO 2000 FT. // SIGNOFF // ARRIVED AT AIRCRAFT AND BEGAN REMOVAL OF FORWARD FAIRING ASSEMBLY. REMOVED ALL SEALANT AROUND REQUIRED FAIRINGS, REMOVED LH AND RH FORWARD FILLET FAIRING, AND REMOVED WING TO FUSELAGE FORWARD FAIRING. SECURED FAIRING AND CLEANED AREA. WORK PERFORMED IAW EMB505 AMM 53-04- 0. WAITING FOR PARTS. 29DEC2021  PARTS ARRIVED AND CHECKED GOOD. CLEANED AND PREPPED FORWARD FAIRING FOR SEAL INSTALLATION. INSTALLED NEW FILLET SEAL PN:505-37040-901 WITH NEW RIVETS PER EMB505 AMM 53-04-27. INSTALLED FORWARD FAIRING ASSEMBLY, SECURED ALL CONNECTIONS WITHIN BELLY COMPARTMENT, TORQUED ALL SCREWS, AND PERFORMED OPS CHECKS OF LIGHTS PER EMB505 AMM 53-04-20. OPS CHECKED GOOD. APPLIED SEALANT ON FORWARD FAIRING FAIRING ASSEMBLY. WAITED FOR SEALANT CURE. PLACED SEALANT PN:PR1776M B1-2 654 SEM KIT FOR REFUEL PANEL ON ORDER. NO ETA AT THIS TIME. 1FEB2022 RECEIVED SEALANT PN:PR1776M B1-2 654 SEM KIT AND APPLIED SEALANT TO THE REFUEL PANEL 1RW EMB-505 AMM 53-04-20. 03FEB2022. PARTS: INSTALLED: 1.0 X PRI 776M B 1-2 SEALANT APPLIED TOUCH-UP PAINT AS REQUIRED. WAITED FOR THE PAINT TO CURE AND THE PAINT CURED SATISFACTORILY. WORK WAS DONE IRW PHENOM 300 SRM 51-22-05. 08FEB2022.
